Istituto di Scienza e Tecnologie dell'Informazione     
M. M. C., Pica A. A basis set of functions for curved elements in the finite element method. In: Journal of the Institute of Mathematics and Its Applications, vol. 20 pp. 151 - 162. 1977.
Two dimensional elements with a curved boundary are considered. A transformation is given that maps the unit square or the unit triangle into the corresponding curved element. the method may be applied under the condition that the Jacobian determinant of the transformation does not vanish. The conditions of validity of the method are given when the boundary is represented by an algebraic curve of degree 2.A test case is considered with its numerical results.

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional